Letter to the editors: “The spectrum of the Bitsadze–Samarskiǐ problem” [Differentsial'nye Uravneniya 19 (1983), no. 1,
Differencialʹnye uravneniâ, Tome 21 (1985) no. 1
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_1_a27,
author = {E. P. Eroshenkov},
title = {Letter to the editors: {{\textquotedblleft}The} spectrum of the {Bitsadze{\textendash}Samarskiǐ} problem{\textquotedblright} {[Differentsial'nye} {Uravneniya} 19 (1983), no.~1,},
journal = {Differencialʹnye uravneni\^a},
pages = {178},
year = {1985},
volume = {21},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_1_a27/}
}
TY - JOUR AU - E. P. Eroshenkov TI - Letter to the editors: “The spectrum of the Bitsadze–Samarskiǐ problem” [Differentsial'nye Uravneniya 19 (1983), no. 1, JO - Differencialʹnye uravneniâ PY - 1985 SP - 178 VL - 21 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_1_a27/ LA - ru ID - DE_1985_21_1_a27 ER -
E. P. Eroshenkov. Letter to the editors: “The spectrum of the Bitsadze–Samarskiǐ problem” [Differentsial'nye Uravneniya 19 (1983), no. 1,. Differencialʹnye uravneniâ, Tome 21 (1985) no. 1. http://geodesic.mathdoc.fr/item/DE_1985_21_1_a27/